# SDR FDEA202203280718

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN SHEAR WEB CORRODED AT FASTENER HOLES BS 1684 - BS 1720 BL 0 ACCOMPLISHED FEDEX EA # F-5310-T036757P1: FUSELAGE- MAINFRAME - DECK PLATE STA 1708   BL 0 CORROSION
